# SDR UHLA201603190142

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 32,053 hours, 19,975 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOW SYS FAIL EICAS CAUTION MESSAGE.  LANDING GEAR WOULD NOT RETRACT.  IAW QRH, DECLARED EMERGENCY, RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  REPACKED NLG STRUT AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
